Vol. 9, No. 10, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Equivariant torsion and base change
2197–2240

Michael Lipnowski

Induction parabolique et $(\varphi,\Gamma)$-modules
2241–2291

Christophe Breuil

On the normalized arithmetic Hilbert function
2293–2302

Mounir Hajli

The abelian monoid of fusion-stable finite sets is free
2303–2324

Sune Precht Reeh

Polynomial values modulo primes on average and sharpness of the larger sieve
2325–2346

Xuancheng Shao

Bounds for Serre's open image theorem for elliptic curves over number fields
2347–2395

Davide Lombardo

On 0-cycles with modulus
2397–2415

Amalendu Krishna